# SDR NACA2025031000003

- Difficulty date: March 10, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N304KH
- Make and model: Boeing 737-3Q8
- Aircraft serial: 28054
- Aircraft time: 56,230 hours, 31,287 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING O/B AFT FLAP SKIN DISBOND BETWEEN WBL 230.68 ~ WBL 233.68. REMOVED THE DISBOND END CAP AT RH WING O/B AFT FLAP BETWEEN WBL 230.68~WBL 233.68. MADE A NEWW PRE-CURED FIBERGLASS END CAP AND INSTALLED WITH SEALANT. I.A.W. BOEING SB 737-57-1219 PG 32, PARA 3.B PART III (REV2)
